# SDR UALA2008122907025

- Difficulty date: December 27, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 58,603 hours, 21,620 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT INOP.  RELAMPED, OPS CKS GOOD.
